# SDR ASAA2017010519269

- Difficulty date: January 5, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 23,293 hours, 6,762 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32144464
- Part serial: 14838
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 7,458 hours, 2,288 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, LEFT DUCT PRESSURE WAS AT 20PSI AND FLUCTUATED +15PSI.   RIGHT DUCT PRESSURE WAS STEADY AT 45PSI.  ONCE LEVEL AT FL 370, BOTH DUCT PRESSURE STABLE AT 40PSI.  ACFT GROUNDED.    REMOVED AND REPLACED THE NR 1 ENGINE PRE-COOLER CONTROL VALVE IAW AMM 36-12-02-000-801/36-12-02-400-801 AND HIGH STAGE VALVE IAW AMM 36-11-06-000-801/36-11-06-400-801.
